# SDR AALA202512088939

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737823
- Aircraft serial: 33222
- Aircraft time: 40,878 hours, 17,566 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 INTERIOR HANDLE IS MISALIGNED. DOOR WILL NOT CLOSE WITH SLIDE ON. READJUSTED AND REINSTALLED FORWARD GALLEY SERVICE DOOR INTERIOR HANDLE HUB. PER AMM 52-41-11.
